# SDR SWIA2020072751481

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY SUPPORT STRUCTURE Â€“ CENTER FAIRING ATTACH ANGLE AT FS939 HAS CORROSION.  BLENDED OUT CORROSION ON THE CENTER FAIRING ATTACH ANGEL AT FS939, AFT WING TO BODY SUPPORT STRUCTURE. REF CRJ 700 SRM. BLEND OUT OF LIMITS. REMOVED AND REPLACED AFT WING TO BODY SUPPORT STRUCTURE, CENTER FAIRING ATTACH ANGLE. REF CRJ 700 SRM. SEE CONTINUATION CARD FOR DETAILS
